# SDR QMLA2015021215010

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N556UH
- Make and model: Bell 430
- Aircraft serial: 49117
- Aircraft time: 6,853 hours, 21,925 cycles
- Engine: Allsn 250C40B
- System (JASC): 6210 · Main Rotor Blades
- Part: Strip
- Condition: Cracked
- Location: Mr Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLADE REMOVAL, FOR 100HR YOKE INSPECTION, FOUND CRACKS IN ABRASION STRIP ON LE OF BLADE SN A-2180. DETERMINED CRACK IS OUT OF LIMITS IAW THE MM.
